Histasin - Actavis
The drug brand named Histasin contains generic salt-Cetirizine Dihydrochloride and is manufactured by Actavis.
Histasin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R06AE07-Cetirizine.
Available types of drugsTablets, Film-Coated; Oral; Cetirizine Dihydrochloride 10 mg
Medical categoriesHuman Drug
Antihistamines and antiallergics
Firma Chun Cheong